• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On Distributions of Integral Functionals of Diffusions Stopped at Inverse Range Time

Journal of Mathematical Sciences. 2018. Vol. 229. No. 6. P. 626-631.
Бородин А. Н.

Methods for computing the distributions of integral functionals of diffusions stopped at inverse range time are developed. The moment, which is the minimum of the inverse range time and exponentially distributed stopping time independent of the diffusion, is also considered. An interesting example of the applications of these methods is presented.